MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS OFFSET CATH .050IN ID X 150CM - US; PERCUTANEOUS CATHETER

STRYKER NEUROVASCULAR CORK AXS OFFSET CATH .050IN ID X 150CM - US; PERCUTANEOUS CATHETER
Model Number M003DC050150A0
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that the subject catheter's radio opaque marker detached during procedure.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.The reported lot number was confirmed from the returned packaging.On visual inspection, there were no anomalies noted to the cat 5.There were no anomalies noted to the axs offset catheter and the radio opaque (ro) marker was present.Dimensional and functional inspection were not required as the defect was not confirmed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The available information states that there was a marker band found detached within the axs catalyst 5 catheter, it could not be determined which device it was from.The device was returned and it was confirmed to meet specification, there was no evidence of damage or a missing ro marker band.An assignable cause of not confirmed will be assigned to the reported ro marker(s) detached/separated/not visible under fluoroscopy and device interaction with another device, as the issue included a returned product review (visual, physical, and/or performance testing) which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported that the subject catheter's radio opaque (ro) marker detached during procedure.No clinical consequences were reported to the patient due to this event.

Brand Name
AXS OFFSET CATH .050IN ID X 150CM - US
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10937051
Report Number3008881809-2020-00374
Device Sequence Number3234681
Product Code DQY
UDI-Device Identifier07613327361155
UDI-Public07613327361155
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K163259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2021
Device Model NumberM003DC050150A0
Device Catalogue NumberM003DC050150A0
Device Lot Number22010096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SURPASS FLOW DIVERTER (STRYKER); SYNCHRO GUIDEWIRE (STRYKER); TRANSFORM BALLOON (STRYKER)